Alert archive / Alabama / Special Marine Warnings in 2014
Special Marine Warning 21, NWS Mobile, AL
NWS Mobile, AL issued this special marine warning at Mar 16, 2014, 2:35 PM CDT. It was in force for 85 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 16, 2014, 2:35 PM CDT (19:35 UTC)
- Expired
- Mar 16, 2014, 4:00 PM CDT
- In force
- 85 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
The radar
The Eglin Afb radar (KEVX), 150 km from the middle of the area, began a volume at 19:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.6 hours before the alert went out and 273 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 891 m above ground
- 0-6 km bulk shear
- 61 kt
- 0-1 km storm-relative helicity
- 423 m²/s²
- 0-3 km storm-relative helicity
- 431 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
298
WHUS54 KMOB 161935
SMWMOB
GMZ670-675-162100-
/O.NEW.KMOB.MA.W.0021.140316T1935Z-140316T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE MOBILE AL
235 PM CDT SUN MAR 16 2014
THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A
* SPECIAL MARINE WARNING FOR...
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM...
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...
* UNTIL 400 PM CDT
* AT 231 PM CDT...A LINE OF THUNDERSTORMS CAPABLE OF PRODUCING STRONG
WINDS OF 34 KNOTS OR GREATER WAS LOCATED FROM 35 NM SOUTH OF DESTIN
TO 65 NM SOUTH OF GULF SHORES BEACH...MOVING EAST AT 25 KNOTS.
* LOCATIONS IMPACTED INCLUDE...
OKALOOSA DEEP WATER REEF...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXPECT GUSTY WINDS...HIGH WAVES...FREQUENT LIGHTNING AND VERY HEAVY
RAINS. SEEK SAFE HARBOR IMMEDIATELY.
THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS WHICH CAN EASILY
OVERTURN BOATS. IF A WATERSPOUT IS SPOTTED...MOVE AT A 90 DEGREE
ANGLE FROM ITS APPARENT MOVEMENT AND SEEK SAFE HARBOR IMMEDIATELY.
&&
LAT...LON 2970 8722 2997 8687 2998 8651 2937 8653
2939 8667 2933 8700 2932 8723 2929 8742
TIME...MOT...LOC 1935Z 254DEG 24KT 2982 8652 2951 8699
2921 8735
$$What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special marine warning went out at Mar 16, 12:52 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Mar 16, 12:52 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1252 PM CDT SUN MAR 16 2014
.UPDATE...THE SOUTHWEST-NORTHEAST ORIENTED CONVECTIVE LINE OF
STORMS CONTINUES TO SHIFT SOUTHEASTWARD EARLY THIS AFTERNOON...AND
GENERALLY EXTENDS FROM THE NORTHERN GULF OF MEXICO TO NEAR DESTIN AND
NORTHEASTWARD THROUGH THE REMAINDER OF THE FLORIDA PANHANDLE AND INTO
SOUTHWEST GEORGIA AS OF 1245 PM CDT. A POSITIVELY TILTED MID LEVEL
TROUGH WILL ADVANCE THROUGH THE MISSISSIPPI VALLEY/ARKLATEX REGION
THIS AFTERNOON...WHILE A SURFACE LOW TRACKS ACROSS THE CENTRAL GULF
STATES. THE BEST INSTABILITY WITH CAPES OF 500 J/KG OR BETTER HAS
SHIFTED OFFSHORE AND TO THE EAST OF THE REGION...SO TORNADO WATCH #30
WAS ALLOWED TO EXPIRE AT NOON. SHORT RANGE SOLUTIONS CONTINUE TO
SHOW DEEP LAYER MOISTURE AND FORCING STRETCHING ACROSS OUR REGION
THROUGH THE AFTERNOON...PARTICULARLY NEAR THE COAST...WHILE
ADDITIONAL SHORTWAVE IMPULSES MOVE OVERHEAD. ADDITIONAL SHOWERS AND
STORMS MAY RE-DEVELOP THROUGH THE AFTERNOON...ESPECIALLY NEAR THE
COAST. THE BETTER PRECIPITABLE WATER VALUES OF 1.5 TO 2 INCHES WILL
BECOME FOCUSED FROM THE NORTHERN GULF TO LOCATIONS EAST OF OUR CWFA
THIS AFTERNOON. IT APPEARS THAT THE THREAT OF TORRENTIAL RAIN RATES
AND FLASH FLOODING HAS MOSTLY SHIFTED EAST OF OUR REGION...SO HAVE
CANCELLED THE FLASH FLOOD WATCH. WILL CONTINUE TO MONITOR FOR SOME
LOCALLY HEAVIER RAINS NEAR THE IMMEDIATE COAST THIS AFTERNOON
HOWEVER. WE HAVE ADJUSTED AFTERNOON POPS. NO OTHER CHANGES. /21
&&
.AVIATION [16.18 UTC CYCLE]...EAST TO WEST DEEP LAYER MOISTURE
GRADIENT PERSISTS ACROSS THE AREA THE FIRST SIX HOURS WITH
PREVAILING IFR/MVFR CIG & VSBY CONDITIONS DUE TO RAIN FOR EASTERN
TERMINALS(I.E., KPNS) AND MAINLY VFR TO MVFR CONDITIONS FURTHER
WEST. AS THE EVENING PROGRESSES...RAIN TAPERS WEST OF KPNS SAVE AN
ISOLD SHOWER (NO RAIN EXPECTED AFTER MIDNIGHT). THE SYNOPTIC DRY SLOT
OVER THE REGION NUDGES JUST FAR ENOUGH EAST TONIGHT THAT WE SHOULD AT
LEAST EXPERIENCE SOME DEVELOPING MVFR/IFR CONDITIONS DUE TO VSBYS
OVERNIGHT AND IFR FOR CIGS. EXPECT CONDITIONS TO IMPROVE AFTER 14Z
WITH IFR\MVFR CONDITIONS DUE TO CIGS LINGERING THROUGH MOST THE DAY
TOMORROW. /23 JMM
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 72 52 62 42 68 / 70 70 40 10 05
PENSACOLA 72 57 64 47 66 / 90 80 70 30 05
DESTIN 66 59 66 52 65 / 90 90 70 30 05
EVERGREEN 71 54 62 43 69 / 60 70 60 20 05
WAYNESBORO 73 49 57 37 68 / 40 60 20 10 05
CAMDEN 73 51 60 41 68 / 50 70 40 20 05
CRESTVIEW 70 57 65 43 70 / 80 80 70 30 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH RIP CURRENT RISK UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
LOWER BALDWIN...LOWER MOBILE...
FL...HIGH RIP CURRENT RISK UNTIL 7 PM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL ESCAMBIA...COASTAL OKALOOSA...COASTAL SANTA ROSA...
MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 4 PM SUNDAY FOR THE FOLLOWING ZONES:
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM...
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20
NM...MISSISSIPPI SOUND...SOUTHERN MOBILE BAY...WATERS FROM
DESTIN TO PENSACOLA FL FROM 20 TO 60 NM...WATERS FROM
PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM...
&&Hazardous weather outlook, Mar 16, 12:22 PM CDT, 2 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MOBILE AL 1222 PM CDT SUN MAR 16 2014 ALZ051>064-FLZ001>006-MSZ067-075-076-078-079-171730- CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW- ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE- LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-WAYNE-PERRY- GREENE-STONE-GEORGE- 1222 PM CDT SUN MAR 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. .DAY ONE...THIS AFTERNOON AND TONIGHT SURFACE LOW PRESSURE OVER NORTHERN MISSISSIPPI...SHIFTS EAST ACROSS TENNESSEE AND NORTHERN ALABAMA BY THE END OF THE DAY. AXIS OF STRONGER STORMS IS FORECAST TO SINK SOUTHEAST TO OFF THE COAST THROUGH THE REMAINDER OF THE DAY. THE RISK OF SEVERE WEATHER HAS ENDED. DUE TO RECENT RAINS...AREAS OF FOG MAY DEVELOP TONIGHT. FOG MAY BECOME LOCALLY DENSE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT...WITH THE SEVERE WEATHER THREAT ENDING...ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS WILL NOT BE REQUIRED FOR THE REMAINDER OF THE DAY. GMZ630>635-650-655-670-675-171730- NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND- PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- 1222 PM CDT SUN MAR 16 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA. .DAY ONE...THIS AFTERNOON AND TONIGHT HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE OVER THE MARINE AREA THROUGH THIS AFTERNOON AS A BAND OF SHOWERS AND EMBEDDED STORMS SINK SOUTHWARD OVER THE OPEN GULF WATERS. A FEW STRONG TO SEVERE THUNDERSTORMS POSSIBLE THROUGH THE AFTERNOON WITH LOCALLY STRONG WINDS AND HIGHER SEAS LIKELY IN AND NEAR STORMS. FREQUENT CLOUD TO WATER LIGHTNING WILL ALSO POSE A HAZARD TO MARINERS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
In the hours before
Local storm report, Mar 16, 8:40 AM CDT, 5 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
840 AM CDT SUN MAR 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG 4 N CHICKASAW 30.82N 88.08W
03/16/2014 MOBILE AL LAW ENFORCEMENT
TREES REPORTED DOWN ON LINDA LN. AND FERRY AVE. IN
SARALAND.
&&
10Special weather statement, Mar 16, 8:57 AM CDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MOBILE AL 857 AM CDT SUN MAR 16 2014 ALZ058>060-FLZ003>006-161500- COVINGTON AL-CRENSHAW AL-ESCAMBIA AL-INLAND OKALOOSA FL- INLAND SANTA ROSA FL-COASTAL OKALOOSA FL-SANTA ROSA FL- 857 AM CDT SUN MAR 16 2014 ...A LINE OF STRONG THUNDERSTORMS WILL AFFECT COVINGTON...SOUTHERN CRENSHAW AND SOUTHEASTERN ESCAMBIA COUNTIES IN SOUTHWEST ALABAMA... NORTHERN OKALOOSA AND NORTHERN SANTA ROSA COUNTIES IN NORTHWEST FLORIDA...THROUGH 1000 AM CDT... AT 857 AM CDT...A LINE OF STRONG THUNDERSTORMS WAS LOCATED ALONG A LINE EXTENDING FROM 9 MILES NORTH OF ANDALUSIA TO 19 MILES SOUTHWEST OF ANDALUSIA TO 6 MILES SOUTH OF CENTURY...AND MOVING EAST AT 50 MPH. * LOCATIONS IMPACTED INCLUDE... WHITFIELD... PINE LEVEL... WHITING FIELD... POINT BAKER... HORN HILL... JAY... LAUREL HILL... CRESTVIEW... BAKER... THE PRIMARY THREATS FROM THESE STORMS ARE WIND GUSTS UP TO 50 MPH. WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THESE STORMS HAVE PASSED. VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...WHICH IS EXPECTED TO PRODUCE LIFE THREATENING FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. PERSONS IN FLOOD PRONE AREAS SHOULD MOVE TO HIGHER GROUND IMMEDIATELY. A TORNADO WATCH REMAINS IN EFFECT UNTIL NOON CDT SUNDAY FOR SOUTHWESTERN ALABAMA AND NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI. && JP
Local storm report, Mar 16, 11:09 AM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MOBILE AL
1109 AM CDT SUN MAR 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG 4 N CHICKASAW 30.82N 88.08W
03/16/2014 MOBILE AL LAW ENFORCEMENT
TREES REPORTED DOWN ON LINDA LN. IN SARALAND.
0800 AM TSTM WND DMG 4 NNE CHICKASAW 30.82N 88.07W
03/16/2014 MOBILE AL LAW ENFORCEMENT
TREES DOWN AT FERRY AVE. IN SARALAND.
0800 AM TSTM WND DMG 4 N CHICKASAW 30.82N 88.08W
03/16/2014 MOBILE AL AMATEUR RADIO
TREES DOWN ON NORTON AVE.
0800 AM TSTM WND DMG 4 N CHICKASAW 30.82N 88.07W
03/16/2014 MOBILE AL AMATEUR RADIO
LARGE METAL SIGN FROM ROUSES MARKET BLOWN ACROSS ROAD AT
CORNER OF US 43 AND US 41 IN SARALAND.
0800 AM TSTM WND DMG 4 N CHICKASAW 30.82N 88.08W
03/16/2014 MOBILE AL AMATEUR RADIO
POWER LINES DOWN AT INTERSECTION OF NORTON AND SENACK IN
SARALAND.
0820 AM TSTM WND DMG 1 S ATMORE 31.01N 87.49W
03/16/2014 ESCAMBIA AL FIRE DEPT/RESCUE
COLLAPSE OF BUILDING AT FREDS.
0820 AM TSTM WND DMG 1 S ATMORE 31.01N 87.49W
03/16/2014 ESCAMBIA AL FIRE DEPT/RESCUE
PART OF WALL DESTROYED AT OREILLY AUTO PARTS.
0820 AM TSTM WND DMG 1 SSE ATMORE 31.00N 87.49W
03/16/2014 ESCAMBIA AL FIRE DEPT/RESCUE
STRUCTURAL DAMAGE AT BURKES OUTLET.
0821 AM TSTM WND GST 5 E ATMORE 31.02N 87.40W
03/16/2014 M71.00 MPH ESCAMBIA AL MESONET
0856 AM TSTM WND DMG 4 NE HEATH 31.39N 86.42W
03/16/2014 COVINGTON AL EMERGENCY MNGR
TREES DOWN IN THE STRAUGHN COMMUNITY.
0906 AM TSTM WND DMG 5 E ATMORE 31.03N 87.41W
03/16/2014 ESCAMBIA AL EMERGENCY MNGR
ROOF DAMAGE, MISSING SHINGLES, TRIM, WOOD DEBRIS DRIVEN
INTO GROUND AND SCATTERED ON PROPERTY OF CANOE BAPTIST
CHURCH ON HWY 31.
0906 AM TSTM WND DMG 5 ENE HEATH 31.39N 86.39W
03/16/2014 COVINGTON AL EMERGENCY MNGR
TREES DOWN IN THE SANFORD COMMUNITY.
0917 AM FLASH FLOOD ENE OPP 31.28N 86.25W
03/16/2014 COVINGTON AL EMERGENCY MNGR
REPORTS OF FLOODED ROADS DUE TO HEAVY RAINS. 3 INCH PER
HOUR RAINFALL RATES REPORTED BY A DAVIS WEATHER STATION.
0917 AM TSTM WND DMG 1 SE OPP 31.28N 86.25W
03/16/2014 COVINGTON AL EMERGENCY MNGR
TREES REPORTED DOWN. ONE FELL INTO HOUSE.
0954 AM HAIL 6 NNE LAUREL HILL 31.05N 86.44W
03/16/2014 E0.75 INCH COVINGTON AL EMERGENCY MNGR
&&
10Local storm report, Mar 16, 1:30 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOBILE AL
130 PM CDT SUN MAR 16 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 AM TSTM WND DMG 4 N CHICKASAW 30.82N 88.08W
03/16/2014 MOBILE AL LAW ENFORCEMENT
TREES REPORTED DOWN ON LINDA LN. IN SARALAND.
0800 AM TSTM WND DMG 4 N CHICKASAW 30.82N 88.08W
03/16/2014 MOBILE AL AMATEUR RADIO
POWER LINES DOWN AT INTERSECTION OF NORTON AND SENACK IN
SARALAND.
0800 AM TSTM WND DMG 4 N CHICKASAW 30.82N 88.07W
03/16/2014 MOBILE AL AMATEUR RADIO
LARGE METAL SIGN FROM ROUSES MARKET BLOWN ACROSS ROAD AT
CORNER OF US 43 AND US 41 IN SARALAND.
0800 AM TSTM WND DMG 4 N CHICKASAW 30.82N 88.08W
03/16/2014 MOBILE AL AMATEUR RADIO
TREES DOWN ON NORTON AVE.
0800 AM TSTM WND DMG 4 NNE CHICKASAW 30.82N 88.07W
03/16/2014 MOBILE AL LAW ENFORCEMENT
TREES DOWN AT FERRY AVE. IN SARALAND.
0800 AM FLASH FLOOD 3 WNW MIDTOWN MOBILE 30.69N 88.18W
03/16/2014 MOBILE AL PUBLIC
PUBLIC REPORTS FLOODING OVER ROADWAYS AT THE UNIVERSITY
OF SOUTH ALABAMA CAMPUS.
0820 AM TSTM WND DMG 1 SSE ATMORE 31.00N 87.49W
03/16/2014 ESCAMBIA AL FIRE DEPT/RESCUE
STRUCTURAL DAMAGE AT BURKES OUTLET.
0820 AM TSTM WND DMG 1 S ATMORE 31.01N 87.49W
03/16/2014 ESCAMBIA AL FIRE DEPT/RESCUE
PART OF WALL DESTROYED AT OREILLY AUTO PARTS.
0820 AM TSTM WND DMG 1 S ATMORE 31.01N 87.49W
03/16/2014 ESCAMBIA AL FIRE DEPT/RESCUE
COLLAPSE OF BUILDING AT FREDS.
0821 AM TSTM WND GST 5 E ATMORE 31.02N 87.40W
03/16/2014 M71.00 MPH ESCAMBIA AL MESONET
0856 AM TSTM WND DMG 4 NE HEATH 31.39N 86.42W
03/16/2014 COVINGTON AL EMERGENCY MNGR
TREES DOWN IN THE STRAUGHN COMMUNITY.
0906 AM TSTM WND DMG 5 ENE HEATH 31.39N 86.39W
03/16/2014 COVINGTON AL EMERGENCY MNGR
TREES DOWN IN THE SANFORD COMMUNITY.
0906 AM TSTM WND DMG 5 E ATMORE 31.03N 87.41W
03/16/2014 ESCAMBIA AL EMERGENCY MNGR
ROOF DAMAGE, MISSING SHINGLES, TRIM, WOOD DEBRIS DRIVEN
INTO GROUND AND SCATTERED ON PROPERTY OF CANOE BAPTIST
CHURCH ON HWY 31.
0917 AM FLASH FLOOD ENE OPP 31.28N 86.25W
03/16/2014 COVINGTON AL EMERGENCY MNGR
REPORTS OF FLOODED ROADS DUE TO HEAVY RAINS. 3 INCH PER
HOUR RAINFALL RATES REPORTED BY A DAVIS WEATHER STATION.
0917 AM TSTM WND DMG 1 SE OPP 31.28N 86.25W
03/16/2014 COVINGTON AL EMERGENCY MNGR
TREES REPORTED DOWN. ONE FELL INTO HOUSE.
0954 AM HAIL 6 NNE LAUREL HILL 31.05N 86.44W
03/16/2014 E0.75 INCH COVINGTON AL EMERGENCY MNGR
1235 PM FLOOD 5 SSW EGLIN AFB 30.40N 86.60W
03/16/2014 OKALOOSA FL PUBLIC
THE PUBLIC REPORTS FLOODING OVER SANTA ROSA BLVD ON
OKALOOSA ISLAND.
&&
CLThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 16, 3:44 AM CDT | Flash Flood Watch | MOB | Butler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more | 9 hr |
| Mar 16, 5:06 AM CDT | Tornado Warning | MOB | Choctaw, Clarke | 24 min |
| Mar 16, 5:30 AM CDT | Tornado Warning | MOB | Clarke | 30 min |
| Mar 16, 5:53 AM CDT | Severe Thunderstorm Warning | MOB | Washington | 52 min |
| Mar 16, 6:00 AM CDT | Tornado Warning | MOB | Clarke, Wilcox | 45 min |
| Mar 16, 6:31 AM CDT | Tornado Warning | MOB | Washington | 44 min |
| Mar 16, 6:43 AM CDT | Areal Flood Advisory | MOB | Mobile | 2 hr |
| Mar 16, 7:09 AM CDT | Flash Flood Warning | MOB | Mobile | 3 hr |
| Mar 16, 7:41 AM CDT | Flash Flood Warning | MOB | Baldwin, Mobile | 4 hr |
| Mar 16, 7:46 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin, Mobile | 44 min |
| Mar 16, 7:59 AM CDT | Tornado Warning | MOB | Baldwin, Mobile | 31 min |
| Mar 16, 8:18 AM CDT | Tornado Warning | MOB | Escambia | 27 min |
| Mar 16, 8:28 AM CDT | Severe Thunderstorm Warning | MOB | Mobile | 62 min |
| Mar 16, 8:31 AM CDT | Special Marine Warning | MOB | 89 min | |
| Mar 16, 8:37 AM CDT | Tornado Warning | MOB | Conecuh, Covington | 38 min |
| Mar 16, 9:01 AM CDT | Flash Flood Warning | MOB | Baldwin, Conecuh, Escambia | 29 min |
| Mar 16, 9:19 AM CDT | Areal Flood Warning | MOB | Baldwin, Clarke, Conecuh, Covington, Escambia, Mobile and 1 more | 6 hr |
| Mar 16, 9:25 AM CDT | Special Marine Warning | MOB | 95 min | |
| Mar 16, 9:48 AM CDT | Special Marine Warning | MOB | 117 min | |
| Mar 16, 9:49 AM CDT | Flash Flood Warning | MOB | Covington, Escambia | 3 hr |
| Mar 16, 10:00 AM CDT | Areal Flood Advisory | MOB | Baldwin | 3 hr |
| Mar 16, 10:08 AM CDT | Severe Thunderstorm Warning | MOB | Baldwin | 52 min |
| Mar 16, 10:14 AM CDT | Special Marine Warning | MOB | 91 min | |
| Mar 16, 10:59 AM CDT | Special Marine Warning | MOB | 91 min | |
| Mar 16, 8:42 AM CDT | Severe Thunderstorm Warning | MOB | Escambia, Santa Rosa | 33 min |
| Mar 16, 9:25 AM CDT | Tornado Warning | MOB | Okaloosa, Santa Rosa | 50 min |
| Mar 16, 10:19 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 26 min |
| Mar 16, 11:02 AM CDT | Severe Thunderstorm Warning | MOB | Okaloosa, Santa Rosa | 58 min |
| Mar 16, 11:22 AM CDT | Areal Flood Warning | MOB | Escambia, Okaloosa, Santa Rosa | 12 hr |
| Mar 16, 6:40 AM CDT | Areal Flood Advisory | MOB | Greene, Perry | 2 hr |
| Mar 16, 7:11 AM CDT | Flash Flood Warning | MOB | Perry | 3 hr |
Nearby
Special Marine Warnings in Alabama, 2014Every special marine warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.